# SDR ASAA2012122893576

- Difficulty date: December 28, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 22,939 hours, 7,214 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING NR 1 ENGINE START SEQUENCE, BLUE ENGINE VALVE CLOSED LIGHT REMAINED ILLUMINATED LONGER THAN NORMALLY OBSERVED.   FUEL FLOW AND EGT RISE OCCURRED WITH LIGHT.  LIGHT EXTINGUISHED.  ALL INDICATIONS NORMAL.   OP AND LEAK CHECKED NR 1 ENGINE HPSOV VALVE REF MM 73-00-00 AND MM 73-06-00.  NO LEAKS NOTED. OPS CHECKED NORMAL.  ENGINE START AND RUN WITHIN NORMAL PARAMETRS.   OK FOR SERVICE.
